# SDR ASAA0772336

- Difficulty date: November 13, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N617AS
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 28,334 hours, 12,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 500a-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT ZEE ANGLE FOUND CORRODED AT BS 500A TO 500D RBL21 FWD CARGO PIT ZEE ANGLE BS 500D RBL21.  REPAIRED IAW B737 700 SRM 53 30 53 AND SRM 53 00 53 REPAIR 5.
